Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child has fever since immunization, frequent quivering. Normal?

We have recently moved from England. In December my 2-yr-old daughter had to have 5 immunisations because her paediatrician was uncertain if she had the same in England. Last Friday, she had 3 additional immunisations. Since, Friday night she has felt unwell and had temperature ranging from 100-102F. Today her temperature is 105.4F and she quivers often. I have to give her infant Ibuprofen every 6 hrs to control her temp and aches. Are these symptoms normal or should she see a doctor? She has very little appetite but drinks frequently.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

You have not mentioned what vaccines your kid was given.

Does she shake like throwing a rigor?

Though many vaccines can cause fever, aches etc, its uncommon for such a high grade fever to happen after the vaccines.
Fever with chills and rigor usually happens in fever due to Urinary Tract infection/ Malaria in Malaria endemic regions. How ever it can happen in any high grade fever especially when outside temperature is low.

Please visit your doctor and have her completely examined. If needed a complete blood count, Urine microscopy may be done.

Till then Ibuprofen and lot of fluids will do.
Hope my answer helps you.
Wish your kid a speedy recovery.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor